# SDR ABXA050382

- Difficulty date: December 24, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 69,042 hours, 65,940 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Loose
- Location: Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE EXTENDING LANDING LIGHT FOR ARRIVAL, SPARKS FLEW FROM BEHIND PANEL.  TRACED PROBLEM TO LOOSE NOSE LIGHT SWITCH, SECURED SWITCH.  OPERATIONAL CHECK GOOD.
